# SDR AALA202112084285

- Difficulty date: December 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A300*
- Aircraft serial: 4134
- Aircraft time: 40,561 hours, 14,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Condition: False Indication
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L SLIDE INDICATION BLINKS ARMED AND DISARMED ON ECAM AND FLIGHT ATTENDANT PANEL. SLIDE VERIFIED DISSARMED. REPLACED 3L DOOR ARM HANDLE PROXIMITY SWITCH PER AMM 52-73-11.
